# SDR DJFA2007037

- Difficulty date: March 29, 2007
- Submitted: April 1, 2007
- Operation: Air carrier
- Aircraft: N454LX
- Make and model: Beech 400A
- Aircraft serial: RK327
- Aircraft time: 4,678 hours, 3,956 cycles
- Engine: Pwa JT15D5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: 97185
- Condition: Vibrates
- Location: Rt Engine
- Part time: 376 hours, 328 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TRIP NR 1161270 CREW REPORTED SEVERE AIRFRAME VIBRATION COMING FROM THE RT SIDE.  DECISION WAS MADE TO DIVERT.  MAINTENANCE DISCOVERED THE RT STARTER GENERATOR AS CAUSE OF THE VIBRATION; POSSIBLE BEARING FAILURE OR WARPED STATOR ASSEMBLY.  THE GENERATOR WAS REPLACED.
